As an Amazon Associate I earn from qualifying purchases.
Goodsense extra strength pain relief, temporarily relieves minor aches and pains due to: the common cold, headache, backache, Acetaminophen Caplets, minor pain of arthritis, toothache, 500 mg, muscular aches, and premenstrual and menstrual cramps.


Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.

Over 70 published studies; the specialized curcumin in Curamin Extra Strength BCM-95/Curcugreen is the most clinically studied, enhanced absorption curcumin in the world with over 50 published studies.
Safe, effective, liver, non-addictive pain-relief; curamin Extra Strength safely and effectively reduces occasional muscle pain due to exercise or overuse; it causes no kidney, or intestinal damage.

65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches.
Adults and children 12 years and older : take 2 caplets every 6 hours. Acts fast - headaches, migraines and pain can hit at the worst time. Helps with aches & pains - toothaches, arthritis, menstrual cramps, joint pain and more in one easy to swallow caplet. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Join thousands of satisfied customers and families. Click add-to-Cart to order Today!


Push & turn cap: the container has a child-resistant cap. Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
Effective for minor arthritis pain. Under 18 years of age, ask a doctor. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, premenstrual and menstrual cramps, headache, backache, the common cold, toothache.

Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint, minor arthritis and muscle pain that works as hard as you do.
100-count bottle of tylenol 8 hour muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of minor muscle aches and pains and to help reduce fever. This oral pain reliever medicine helps alleviate minor aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.

Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.

Over 50 published studies; curamin is made with the most clinically studied, enhanced absorption curcumin in the world BCM-95/Curcugreen curcumin contains turmeric essential oil with ar-turmerone and is better absorbed than turmeric.
The high quality difference; all terry naturally products are manufactured to strict Good Manufacturing Practices cGMP set by the FDA and are produced with the highest quality ingredients. 1 selling brand; millions of bottles of curamin extra strength have been sold worldwide for one simple reason—it works; Join the ranks of satisfied Curamin Extra Strength customers and experience safe, effective pain relief you can count on.
1. Good Sense
#ad
Acetaminophen Caplets, 500 Count, GoodSense Extra Strength Pain Relief, 500 mg
#adGood Sense #ad - Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over. It also temporarily reduces fever. Active ingredient: goodsense extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.Goodsense extra strength pain relief, temporarily relieves minor aches and pains due to: the common cold, headache, backache, Acetaminophen Caplets, minor pain of arthritis, toothache, 500 mg, muscular aches, and premenstrual and menstrual cramps.
More information #ad
Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.75 Inches |
Length | 3.06 Inches |
Weight | 0.7 Pounds |
Width | 3.06 Inches |
Part Number | 1 |
More information #ad
2. Bayer
#ad
500mg Coated Tablets, 200 Count, Fast Relief at the Site of Pain, Bayer Back & Body Extra Strength Aspirin, Pain Reliever with 32.5mg Caffeine
#adBayer #ad - Each caplet contains caffeine to help boost the pain-relieving effects of aspirin. Bayer back & Body Is sodium-free. Use as directed. Each caplet is coated to make it easier to swallow. Bayer back & body provides fast, safe, proven pain relief from backache or muscle aches and pains.More information #ad
Brand | Bayer #ad |
Manufacturer | Bayer #ad |
Height | 4.14 Inches |
Length | 2.76 Inches |
Weight | 0.38 Pounds |
Width | 2.13 Inches |
Part Number | 312843559967 |
Model | 312843559967 |
More information #ad
3. Amazon Basic Care
#ad
500 mg, Amazon Basic Care Extra Strength Pain Relief, 200 Count, Acetaminophen Caplets
#adAmazon Basic Care #ad - Acute pain: acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer. Pain: pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritis.Active ingredient: amazon basic care extra strength Pain Relief's active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol Caplets.
More information #ad
Amazon basic care extra strength pain relief, minor pain of arthritis, backache, 500 mg, temporarily relieves minor aches and pains due to: the common cold, toothache, Acetaminophen Caplets, muscular aches, headache, and premenstrual and menstrual cramps also temporarily reduces fever. Use: acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over.Brand | Amazon Basic Care #ad |
Manufacturer | Basic Care #ad |
Height | 4.3 Inches |
Length | 2.23 Inches |
Weight | 0.32 Pounds |
Width | 2.23 Inches |
Part Number | 1 |
Model | CSAVBLK;ASD;LF |
More information #ad
4. Terry Naturally
#ad
Gluten-Free, 20 Servings, Boswellia & DLPA, 60 Vegan Tablets, Non-Addictive Pain Relief Supplement with Curcumin from Turmeric, Non-GMO, Terry Naturally Curamin Extra Strength
#adTerry Naturally #ad - The high quality difference; all terry naturally products are manufactured to strict Good Manufacturing Practices cGMP set by the FDA and are produced with the highest quality ingredients. Four powerhouse ingredients; curamin extra Strength combines clinically proven curcumin and boswellia with DLPA and nattokinase to create a product that has been recognized throughout the health food industry for pain relief.Over 70 published studies; the specialized curcumin in Curamin Extra Strength BCM-95/Curcugreen is the most clinically studied, enhanced absorption curcumin in the world with over 50 published studies.
More information #ad
1 selling brand; millions of bottles of curamin extra strength have been sold worldwide for one simple reason—it works; Join the ranks of satisfied Curamin Extra Strength customers and experience safe, effective pain relief you can count on. Safe, effective, liver, non-addictive pain-relief; curamin Extra Strength safely and effectively reduces occasional muscle pain due to exercise or overuse; it causes no kidney, or intestinal damage.
Brand | Terry Naturally #ad |
Manufacturer | Terry Naturally #ad |
Height | 4.7 Inches |
Length | 2.6 Inches |
Weight | 0.4 ounces |
Width | 2.6 Inches |
Part Number | 11206 |
Model | 11206 |
More information #ad
5. GENCARE GENERIC HEALTHCARE
#ad
GenCare, Extra Strength Headache Relief Acetaminophen with Aspirin NSAID & Caffeine 300 Caplets Value Pack | Head Pain Relief, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength
#adGENCARE GENERIC HEALTHCARE #ad - Bulk savings - you and your family will always have effective over the counter relief with our family size 300 caplet value savings bottle. Do not exceed 8 caplets in a 24 hour period. 100% satisfaction guarantee - say goodbye to headaches and pain! gencare backs up each bulk savings bottle of Extra Strength Headache Relief with our 100% Customer Satisfaction Guarantee.65 mg of caffeine is about as much a cup of coffee, so avoid this product before bed. Head & body pain relief - each caplet of extra strength headache Relief contains 250mg of Acetaminophen, 250mg of Aspirin NSAID and 65 mg of Caffeine to give fast and extended pain relief of headaches and muscle aches.
More information #ad
65 mg of caffeine in each pill help energize you and restore mental focus so you can accomplish the task at hand. Adults and children 12 years and older : take 2 caplets every 6 hours. Acts fast - headaches, migraines and pain can hit at the worst time. Helps with aches & pains - toothaches, arthritis, menstrual cramps, joint pain and more in one easy to swallow caplet. Always be prepared and in stock with effective pain relief pills on hand for when your family needs it the most. Join thousands of satisfied customers and families. Click add-to-Cart to order Today!
Brand | GENCARE GENERIC HEALTHCARE #ad |
Manufacturer | GENCARE GENERIC HEALTHCARE #ad |
Part Number | EB-009 |
More information #ad
6. Senokot
#ad
Doan's Extra Strength Pain Reliever Caplets, 24 Count
#adSenokot #ad - Provides extra strength pain relief for aching back. Doan's active ingredients target the muscles of the back and ease the pain. Doan's pills have been relieving back pain for millions of backache sufferers for generations.More information #ad
Brand | Senokot #ad |
Manufacturer | Doan's #ad |
Height | 3.75 Inches |
Length | 1.43 Inches |
Weight | 0.08 Pounds |
Width | 3 Inches |
Part Number | 10849648082248 |
Model | 10849648082248 |
More information #ad
7. Good Sense
#ad
650 mg, Arthritis Pain, 400 Count, GoodSense Acetaminophen Extended-Release Tablets
#adGood Sense #ad - Active ingredient: goodsense acetaminophen extended-Release Tablets, 650 mg active ingredient is acetaminophen 650 mg. This product is gluten free. This product is a pain reliever and fever reducer for adults.Push & turn cap: the container has a child-resistant cap. Purpose: goodsense acetaminophen extended-Release Tablets, 650 mg is a pain reliever and fever reducer that can be used for the temporary relief of minor pain of arthritis.
More information #ad
Aspirin free, gluten free: extended release caplets capsule-shaped tablets each provide 650 mg of acetaminophen, pain reliever and fever reducer, and contain no aspirin. Effective for minor arthritis pain. Under 18 years of age, ask a doctor. Compare to the active ingredient in Tylenol 8HR Arthritis Pain. Temporary pain relief: this product may also be used to temporarily relieve other minor aches and pains due to: muscular aches, premenstrual and menstrual cramps, headache, backache, the common cold, toothache.
Brand | Good Sense #ad |
Manufacturer | Good Sense #ad |
Height | 5.5 Inches |
Length | 3.07 Inches |
Width | 3.07 Inches |
Part Number | SB-123 |
More information #ad
8. Tylenol
#ad
Joint, Fever Reducer & Pain Medicine for Muscle, Minor Arthritis & Body Pain Relief, Tylenol 8 Hour Muscle Aches & Pain Relief Extended Release Tablets with 650 mg Acetaminophen, 100 ct
#adTylenol #ad - Experience fast-acting, knee and arthritis aches and pains with Tylenol, effective relief and alleviate muscle, joint, the #1 doctor recommended brand for pain relief and fever reduction. These pain relief tablets can be used by adults and children who are 12 years and older and have an excellent safety profile when used as directed.Each extended-release tablet contains 650 mg of acetaminophen and features two unique layers - the first is fast-acting and the second is long-lasting - for effective minor joint, minor arthritis and muscle pain that works as hard as you do.
More information #ad
100-count bottle of tylenol 8 hour muscle Aches & Pains Acetaminophen Tablets to provide temporary relief of minor muscle aches and pains and to help reduce fever. This oral pain reliever medicine helps alleviate minor aches and pains, so you can take control of your joint and muscle pain and take back your day with pain relief that works as hard as you do.
Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 4 Inches |
Length | 2.38 Inches |
Weight | 42 ounces |
Width | 2.38 Inches |
Part Number | 493961 |
Model | 493961 |
More information #ad
9. Tylenol
#ad
100 ct, Pain Reliever & Fever Reducer, Tylenol Extra Strength Acetaminophen Rapid Release Gels
#adTylenol #ad - With 500mg of acetaminophen, this extra strength oral pain reliever is fast-acting and can be used by adults and children who are 12 years and older.Use as a fever reducer and to help treat minor aches and pains including headache, toothache, backache, cramps and pain caused by the common cold.100-count tylenol extra strength Rapid Release Gels with acetaminophen work fast to temporarily relieve minor aches and pains and help reduce fever.
More information #ad
Each gelcap features unique, laser-drilled holes to quickly release pain medicine and contains 500 mg of acetaminophen for fast, effective extra strength pain relief.Brand | Tylenol #ad |
Manufacturer | Johnson & Johnson #ad |
Height | 2.02 Inches |
Length | 1.98 Inches |
Weight | 0.2 Pounds |
Width | 3.87 Inches |
Part Number | JO48810 |
Model | JO48810 |
More information #ad
10. Terry Naturally
#ad
Terry Naturally Curamin Extra Strength, Non-Addictive Pain Relief Supplement with Curcumin from Turmeric, Boswellia & DLPA, 10 Servings, 30 Vegan Tablets, Non-GMO, Gluten-Free
#adTerry Naturally #ad - Four powerhouse ingredients; curamin extra Strength combines clinically proven curcumin and boswellia with DLPA and nattokinase to create a product that has been recognized throughout the health food industry for pain relief.Over 50 published studies; curamin is made with the most clinically studied, enhanced absorption curcumin in the world BCM-95/Curcugreen curcumin contains turmeric essential oil with ar-turmerone and is better absorbed than turmeric.
More information #ad
Safe, effective, non-addictive pain-relief; curamin extra Strength safely and effectively reduces occasional muscle pain due to exercise or overuse; it causes no kidney, liver, or intestinal damage. The high quality difference; all terry naturally products are manufactured to strict Good Manufacturing Practices cGMP set by the FDA and are produced with the highest quality ingredients. 1 selling brand; millions of bottles of curamin extra strength have been sold worldwide for one simple reason—it works; Join the ranks of satisfied Curamin Extra Strength customers and experience safe, effective pain relief you can count on.
Brand | Terry Naturally #ad |
Manufacturer | Terry Naturally #ad |
Part Number | 2079663 |
Model | 367703112035 |
More information #ad